Journal Article

Homogeneous shifts

N. T. SINDHUSHAYANA, BRIAN MARCUS and MITCHELL TROTT

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 3, pages 255-287
Published in print September 1997 | ISSN: 0265-0754
Published online September 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.3.255
Homogeneous shifts

Show Summary Details

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.